Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

biw040

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About biw040

  • Rank
    New Member
  1. I've been off accutane for 2 weeks, never had hair loss while on it, and as SOON as I stopped I'm noticing it. Literally 2 or 3 days after stopping it started. If I scratch my head, or in the shower, etc. a few strangs will fall out... I'm getting really scared, I don't want to have thinner hair. Does anyone know what this may be?
  2. I finished my 5 month accutane stint, and I'm VERY pleased with the results. It felt like I'd never get here, talk about a roller coaster ride.. My acne got much worse then it had ever been before accutane, I'm talking HORRIBLE, and then after a kick from some prednisone it all cleared up in the third month. Now I've been off 'tane for about 2 weeks, and I haven't had any pimples for months.. however, I'm naturally nervous. What are the chances of me staying acne free forever? What can I do to h
  3. I'll be on month 3 in about a week. Unfourtunately, Its making me very emotional and brought on some depression and OCD symptoms.. I might stop early. Accutane has finally started to work, so if I stick it out till month 4 and stop 1 month early do you think I'll have a BIG chance for a relapse of acne?
  4. What sort of depression was it, what did you feel like? did it stop when you went off accutane?
  5. Its been almost 2 and a half months on tane, boy time flies.. but I'm still getting bad breakouts . When I first started tane it almost immediately got WORSE then it had been pre accutane.. Now its gotten slightly better, but its still worse then before accutane, and its been 2 and a half months.. I'm pissed. Anyone have any hope for me? This doesn't seem to be the norm
  6. I've been on accutane a little more then a month, and ever since the end of the first week my face got worse and worse. Much worse then it had ever been before tane, with horrible huge whiteheads. Thanks to the suggestions of you guys, I asked the derm for prednisone She only gave me 5 days worth, and I'm on day 4 now (20 mg per day, taken in the morning) and it REALLY helped my face look a ton better. But I am noticing, when I wakeup in the morning before taking my morning dose of prednisone/
  7. I'm in the EXACT same boat as you, down to every single word except that the doc just gave me presnidone today and I'm starting it tommorow morning(fingers crossed). At night I always get angry and frustrated too, but just hang on.. Im trying to have some faith, thats all we can do really
  8. Thanks for the help guys! I called the derm and I'm picking up a 5 day script of 20 mg each I think. They said if it doesn't affect much they'll renew it for another 5 days.
  9. Thanks for such a quick reply! So its safe to use in combination WITH the 'tane?
  10. On about week 4 of tane, so I saw the derm for my 1 month checkup today and to refill my script. Bloodwork came back alright, all my rates are raised but not past normal levels. Anyway, my initial flare up is horrible and I'm in the midst of it. My entire face is swollen and it looks horrible and is very uncomfortable. They doctor said she could prescribe me Prednisone. Should I take it? Will it cause ANY adverse reaction with the tane? I don't want to do anything that could even POSSIBLY hin
  11. Hmm, read it carefully. Is it 10 mg twice a day maybe? Maybe the doc wants to see how you respond, some doctors are more hesitant with accutane then others
  12. I'm on accutane and it has made my acne flare up horribly. I'm scared I'm going to have permanant scars and be disfiguired for life. What actually causes the scarring (The acne itself, or popping them) and what risk do I have of permanant scarring? If I end up getting severe scarring from the horrible flare up on accutane, do some of the treatments work? Money is no object, are there some procedures post accutane that will REALLY fix scars? Thanks
  13. I have all the fun side effects.. my face is so dry its peeling, my lips are falling apart, I get back aches at night, etc... But worst of all, my acne has gotten 100x worse. I know its not supposed to improve for a few months, but I've never heard of it getting MUCH worse before improving. Is this normal? My acne has gotten MUCH MUCH worse, to the point where every day people say "what the hell happened to your face". Its VERY upsetting and frustrating. NO improvement, acne is much worse, and
  14. Is taking a vitamin E pill everyday a bad idea while on accutane? My face is beggining to peel, and my friend who used tane succesfully said he took it daily. Any negative effects, will it stop the tane from working effectively?
×